Ralph McKenzie
Ralph McKenzie
Professor of Mathematics, Vanderbilt University
Verified email at vanderbilt.edu
Title
Cited by
Cited by
Year
Algebras, lattices, varieties
RN McKenzie, GF McNulty, WF Taylor
American Mathematical Soc., 2018
7692018
The structure of finite algebras
D Hobby, R McKenzie
American Mathematical Society, 1988
5901988
Commutator theory for congruence modular varieties
R Freese, R McKenzie
CUP Archive, 1987
5001987
Equational bases and nonmodular lattice varieties
R McKenzie
Transactions of the American Mathematical Society 174, 1-43, 1972
2831972
Algebras
R McKenzie, G McNulty, W Taylor
Lattices, Varieties 1, 1987
2661987
Algebras, lattices, varieties. Vol. I. The Wadsworth & Brooks/Cole Mathematics Series. Wadsworth & Brooks
RN McKenzie, GF McNulty, WF Taylor
Cole Advanced Books & Software, Monterey, CA, 1987
2111987
Existence theorems for weakly symmetric operations
M Maróti, R McKenzie
Algebra universalis 59 (3-4), 463-489, 2008
1862008
Tractability and learnability arising from algebras with few subpowers
P Idziak, P Marković, R McKenzie, M Valeriote, R Willard
SIAM Journal on Computing 39 (7), 3023-3037, 2010
1752010
Equational bases for lattice theories
R McKenzie
Mathematica Scandinavica 27 (1), 24-38, 1970
1411970
Varieties with few subalgebras of powers
J Berman, P Idziak, P Marković, R McKenzie, M Valeriote, R Willard
Transactions of the American Mathematical Society 362 (3), 1445-1473, 2010
1302010
The logic of time representation
PB Ladkin
University California, Berkeley, 1987
1221987
An elementary construction of unsolvable word problems in group theory
R McKenzie, RJ Thompson
Studies in Logic and the Foundations of Mathematics 71, 457-478, 1973
1181973
Tarski’s finite basis problem is undecidable
R McKenzie
International Journal of Algebra and Computation 6 (01), 49-104, 1996
1131996
Para primal varieties: A study of finite axiomatizability and definable principal congruences in locally finite varieties
R McKenzie
Algebra Universalis 8 (1), 336-348, 1978
1011978
On spectra, and the negative solution of the decision problem for identities having a finite nontrivial model
R McKenzie
The Journal of Symbolic Logic 40 (2), 186-196, 1975
971975
Cardinal multiplication of structures with a reflexive relation
R McKenzie
Fundamenta Mathematicae 70 (1), 59-101, 1971
971971
An algebraic version of categorical equivalence for varieties and more general algebraic categories
R McKenzie
Lecture Notes in Pure and Applied Mathematics, 211-244, 1996
891996
Decidability and Boolean representations
S Burris, R McKenzie
American Mathematical Soc., 1981
861981
Structure of Decidable Locally Finite Varieties
R McKenzie, M Valeriote
Springer Science & Business Media, 2012
722012
Finite forbidden lattices
R McKenzie
Universal algebra and lattice theory, 176-205, 1983
711983
The system can't perform the operation now. Try again later.
Articles 1–20